I have Parkinson's and have just been prescribed Wellbutrin SR 200 mg per day. I also take 1 mg of Klonopin off and on, and also Sinemet 50/250 three times a day. I am very nervous all the time, I guess due to the Sinemet. Is it ok to take these three drugs together if you are very nervous, shaker and hyper?
Please click on the link below for a detailed interaction of the medications you are taking:
All the best,
Welbutrin raises the dopamine level. It, with sinemet, can cause more side effects. The doses may need to be adjusted. What symptoms are you describing as nervousness?
Hi jdavis, I've a family member that has Parkinson's disease, and he takes all three meds that you are on. He is doing much better and the anxiety has reduced greatly from Klonopin.
But Kaismama is right, sinemet (sp) does monkey with dopamine levels as does wellbutrin. IF the same doctor prescribed all of these medications then I would think you are safe. IF two different doctors prescribed them, then you need to let both doctors know what you are taking. VERY important that you do this, tell them both all meds you are taking, even over the counter meds.
- Klonopin Drug Information
- Sinemet Drug Information
- Wellbutrin Drug Information
- Wellbutrin SR Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jan 2012 • 2 answers
Updated 21 Sep 2011 • 2 answers
Updated 9 Jun 2013 • 1 answer
Updated 30 Sep 2013 • 1 answer
Updated 10 Dec 2018 • 1 answer